# SDR CALA2024122603167

- Difficulty date: December 25, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 82,563 hours, 15,881 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T512815
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA 325 LBL 43 TO LBL 55 FLR STRUCTURE FOUND CORRODED. CABIN STA 325 LBL 43 TO LBL 55 FLOORBEAM UPPER CHORD PERMANENT REPAIRED AS PER SRM 53-00-51-2R-4 REPAIR 4 FIG 201. ATTACHED FORM 44-0008 ITEM 1-23.
